# SDR HALA2022050300097

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 36,057 hours, 5,710 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG OIL LEAK AT 6 O'CLOCK POSITION UNDER GAS GENERATOR FAIRINGS // PERFORMED ENG RUN LEAK CHK, FOUND TEE FITTING AND OPPSITE SIDE OF LINES LEAKING. ITEMS 100 AND 500 REF ROLLSROYCE IPC 79-22-49-08. 05/02/22 2020495. REPLACED 2 P/N AS43013-12 O-RINGS ON OPPOSITE SIDE' AND TIGHTENED TEE FITTING. 05/02/22 1736193. RAN #1 ENG, NO LEAKS NOTED ON O-RINGS REPLACED. RE-INSTALLED FARINGS AS REQUIRED. PER AMM 72-22-41-400-801-A
